# SDR B4Z2003F00000

- Difficulty date: April 15, 2003
- Submitted: April 22, 2003
- Operation: Air carrier
- Aircraft: N685BC
- Make and model: Beech B300
- Aircraft serial: FL355
- Engine: Pwa PT6A60A
- System (JASC): 3110 · Instrument Panel
- Part: Bolt
- Part number: AN54A
- Condition: Missing
- Location: Lt Pedestal
- Part time: 215 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF ROLL, BOTH ENGINES WOULD NOT DEVELOP FULL POWER.  AIRCRAFT TAXIED BACK TO RAMP.  FURTHER INSPECTION BY TECH FOUND BOLT PN AN5-4A FROM LEFT SIDE OF PEDESTAL LYING ON FLOOR AFTER REMOVING LEFT PEDESTAL SIDE COVER. (ATTACHMENT)
